Robust H control for uncertain 2D state-delayed systems in the second FM model
by Khalid Badie; Mohammed Alfidi; Zakaria Chalh
International Journal of Systems, Control and Communications (IJSCC), Vol. 10, No. 3, 2019

Abstract: This paper investigates the problem of robust H control for two-dimensional (2D) discrete state delay systems described by the Fornasini-Marchesini (FM) second model. The parameter uncertainties are supposed to be norm-bounded. Our attention is focused on designing H state feedback controllers guaranteeing the asymptotic stability and H performance of the corresponding closed-loop system. A sufficient condition for H disturbance attenuation performance for the nominal 2D discrete state delay system is first obtained. Next, a stabilising state feedback controller is designed such that the resulting closed-loop system is asymptotically stable and achieves a prescribed H disturbance attenuation level. Furthermore, the resulting criteria are extended to robust H control of the uncertain 2D state-delay system. Two examples are given to demonstrate the advantages of the proposed methods.

Online publication date: Sat, 29-Jun-2019

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Systems, Control and Communications (IJSCC):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email